Research Repository

An inequality in metric spaces

Dragomir, Sever S and Goşa, Anca C (2005) An inequality in metric spaces. Journal of the Indonesia Mathematical Society - J. Indones. Math. Soc. (Majalah Ilmiah Himpunan Matematika Indonesia), 11 (1). pp. 33-38. ISSN 0854-1388

Full text for this resource is not available from the Research Repository.


In this note we establish a general inequality valid in metric spaces that is related to the polygonal inequality and admits also a natural geometrical interpretation. Particular instances of interest holding in normed linear spaces and inner product spaces are pointed out as well.

Item Type: Article
Uncontrolled Keywords: ResPubID9355; metric spaces, polygonal inequality, triangle inequality, inequalities for norms
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Related URLs:
Depositing User: VUIR
Date Deposited: 28 Mar 2012 03:04
Last Modified: 12 Feb 2015 05:53
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar